It is currently Sun Aug 20, 2017 11:47 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
 Post subject: Half-Life at low doses
PostPosted: Sun Oct 28, 2012 6:33 pm 
Offline
One Month or More
One Month or More

Joined: Fri Aug 24, 2012 2:21 pm
Posts: 39
Please, I know by Dr. Junig's Video on youtube that 8 mg. takes 5 intervals of 37 hours to finally remove sub from the body. 8mg to 4mg to 2mg. to 1 mg to .5.
What happens then if your dose is .5mg? I would think being so little it would dissipate quicker but will it react in us: .5mg to .25 mg to .125 etc. ?

Will we feel the littler reactions or is the medication out of us quicker? Please does anyone know this?


Top
 Profile  
 
 Post subject:
PostPosted: Mon Oct 29, 2012 12:12 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Thu Oct 21, 2010 10:39 am
Posts: 4028
Location: Sitting at my computer
I don't know the answer to your question, but I do know that a lot of people who taper tend to overthink the whole process and worry the hell outta themselves. As long as you're decreasing your dose over time, you're gonna have less and less Suboxone in you.

_________________
Be kind to yourself. Our character defects do NOT define who we are!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group